# SDR SWAA960564

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW WAS UNABLE TO PRESSURE AIRCRAFT, RETURNED TO PHX AND MADE AN UNEVENTFUL LANDING.  REPLACED PRESSURE CONTROLLER AND OP CHECKED SYSTEM PER BOEING M/M.
